# SDR QXEA2009092800718

- Difficulty date: September 22, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 20,795 hours, 21,413 cycles
- Engine: Pwc PW150A
- Engine time: 5,764 hours, 6,145 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Buss Bar
- Part number: 697070213
- Condition: Failed
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO BIL NR 1 PEC CAUTION ILLUMINATED AND POWERPLANT MESSAGE APPEARED ON ED. NP WAS 1060. PERFORMED PRECAUTIONARY SHUTDOWN. F/O HAD 18% TORQUE ON BOTH ENGINES AND HAD JUST REDUCED POWER TO FLIGHT IDLE WHEN CAUTION LIGHT ILLUMINATED. ALL INDICATIONS HAPPENED SIMULTANEOUSLY. CONDITION LEVERS WERE AT MIN 850. UNABLE TO REDUCE PROP RPM WITH REDUCTION IN POWER LEVER. (ALREADY AT FLIGHT IDLE). LANDING UNEVENTFUL. IDENTIFIED NR 1 PROPELLER BUSS BAR (1EA) BROKEN. REPLACED DAMAGED BUSS BAR IAW AMM TASK 61-10-06-000-804 AND 61-10-06-400-804. VARIFIED INTEGRITY OF NR 1 DUAL PULSE PROBE (MPU) ASSY IAW AMM TASK 61-20-06-760-801 - CHECKED GOOD. PERFORMED T/C 6710007 PROPELLER / PEC INSTALLATION RUNS AND T/C 6710005 ENGINE POWER ASSURANCE CHECK (NR 2). ALL OPS CHECK GOOD. OVERSPEED CONDITION WITHIN LIMITS IAW AMM TASK 05-11-00-992-802. RETURNED TO SERVICE.
